# SDR SIMA201115901

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 26,731 hours, 25,391 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566134008
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE PHASE 4 INSPECTION FOUND THE RIGHT WING RIB 5 AT AFT HAD A LIGHTNING STRIKE HOLE CRACKED ABOUT 2.5 INCHES LONG.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED RIGHT WING RIB 5 AT AFT LIGHTNING HOLE IAW EO EM- 57MR-551 PART A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
